# SDR 95ZZZX888

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-9B, FOUND A 3 INCH CRACK IN AFT BULKHEAD OUTBOARD CORD ANGLE, THROUGH BOTH LEGS AT WL 160, STA 1363, AND FOUND EXTERIOR CORD ANGLE CRACKED.  REPAIRED PER SRM 53-11-00, FIGURE 842.  AIRCRAFT TOTAL TIME:  60,716 HOURS; 22,699 CYCLES.
